You may also like:
- Zyrtec® 10 mg tablets contain the active ingredient Cetirizine HCL 10 mg and come in the original prescription strength
- They work quickly and last for up to 24 hours
- This formula works on both indoor and outdoor allergens
- Alleviate common seasonal allergy symptoms, including sneezing, runny nose and itchy, watery eyes, nose and throat
- Cetirizine HCL tablets come individually packaged for safety and portability
Why Choose Us
In Stock + Bulk Discounts.
Ships from Dallas, TX.
To learn about our return and refund policy, please click here.
Everyone has bought PPE from us!
We have shipped over hundreds of thousands of PPE to companies, organizations and people around the US. Here is a list of the types of organizations that have ordered from us:
- Nursing Homes
- Funeral Homes
- Police Forces
- ER & First Responders
- Construction Workers
- At-Home Care Workers
- Grocery Stores
- And Many More!
We support orders in the 1,000 to 1,000,000+. Reach out for bulk order pricing and timelines!
Check out our FAQ page which has so, so many questions answered that you may have. We are very honest and transparent with what you are buying and what you will be receiving.